Cross Reference Down

Nagasaka, K and Shiue, JS (1987). Benford's law for linear recurrence sequences. Tsukuba Journal of Mathematics 11(2), pp. 341-351.

This work cites the following items of the Benford Online Bibliography:


Brown, JR and Duncan, RL (1970). Modulo one uniform distribution of the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 8, 482-486. ISSN/ISBN:0015-0517. View Complete Reference No online information available Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Shiue, JS (1973). Remark on a paper by Duncan and Brown on the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 11(3), pp. 292-294. View Complete Reference No online information available Works that this work references Works that reference this work
Nagasaka, K (1984). On Benford's Law. Annals of the Institute of Statistical Mathematics 36(2), 337-352. ISSN/ISBN:0020-3157. View Complete Reference Online information Works that this work references Works that reference this work